# SDR DL72S951117

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT COWL LIP ON FIREWALL DAMAGED 8:00 POSITION.  NBR 2 ENG.  FOUND DURING B-2 LETTER CHECK.
